# SDR SWIA202404080007

- Difficulty date: April 7, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 37,807 hours, 24,081 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

D: DUE TO REPEAT GEAR DISAGREE DEFERRED RETRACTION SYSTEMC: MEL 32-30-1CA "A" DUE ONE FLT DAY, 4/8/24CATII DOWNGRADEDGEAR DISAGREE WARNING MESSAGE AFTER TAKEOFF, UPON SELECTING GEAR UP. QRH REMOVED WARNING MESSAGE (FLIGHT 5771 FILED CLOSED)APR 07, 2024  STATION: DEN--DEFERRING LANDING GEAR RETRACTION SYSTEM IN REF TO CRJ700 MEL 32-30-1 ALL MX ACTIONS COMPLIED WITH, PLACARDS INSTALLED.AIRCRAFT DOWNGRADED FROM CAT II AT THIS TIME.
